Hypersensitivity to multiple drugs in the treatment of pulmonary tuberculosis

Jhamaria, J.P. and Gupta, V.K. (1981) Hypersensitivity to multiple drugs in the treatment of pulmonary tuberculosis. Indian Journal of Tuberculosis, 28 (3). pp. 143-145.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
220 Kb

Abstract

Eight cases of pulmonary tuberculosis developed hypersensitivity reactions to various antitubercular drugs. The offending drug has been established on the basis of disappearance of clinical symptoms on withdrawal of the particular drug and on the basis _of G’light switch phenomenon” i.e. reappearance of symptoms on challenge with the drug again.

EPrint Type:Article
Uncontrolled Keywords:Drug Hypersensitivity, Pulmonary Tuberculosis, Anti-tubercular Drugs, Ethambutol, Streptomycin, INH, Pyrazinamide, Thioacetazone
Subjects:Organic Chemicals > Hydrazines > Isoniazid
Organic Chemicals > Amines > Polyamines
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Pharmaceutical Preparations > Drug Combinations
Immunologic Diseases > Hypersensitivity > Drug Hypersensitivity
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Heterocyclic Compounds > Heterocyclic Compounds, 1-Ring > Pyrazines
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:2282
Deposited By:Mrs Naina Pandita
Deposited On:14 August 2007

Archive Staff Only: edit this record